EconPapers    
Economics at your fingertips  
 

The Distance Matrices of Some Graphs Related to Wheel Graphs

Xiaoling Zhang and Chengyuan Song

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Let D denote the distance matrix of a connected graph G. The inertia of D is the triple of integers (n+(D), n0(D), n−(D)), where n+(D), n0(D), and n−(D) denote the number of positive, 0, and negative eigenvalues of D, respectively. In this paper, we mainly study the inertia of distance matrices of some graphs related to wheel graphs and give a construction for graphs whose distance matrices have exactly one positive eigenvalue.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/707954

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:707954

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:707954